The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Can I get some advice about taking Prednisone!

#1

I’ve had MAV for 5 years. For the past three months I have been having “attacks” where I feel a sharp pain in my head near my bad ear followed by a loud “zap” sound. They are painful and extremely hard to handle on a daily basis. I can have 10 quick attacks a day, or a day where I can have about 5 an hour. Saw my ENT who said it’s probably just a new symptom and prescribed Prednisone. I tried seeing my chiropractor and doing some natural things which gave me a few weeks of relief but the attacks have come back and I’m on day 4 of non-stop “zaps.” I guess I’m going to take the Prednisone. I’m just scared of it. If anybody has experience with this can you please let me know? Thanks so much.

#2

I took it under the pretense of treating vestibular neuritis. It banished MAV for one month and MAV came back again slowly.

You cant take steroids often and long.

1 Like
#3

I totally understand your fear…I was put on a 7 day course when I in-explicable went deaf in my remaining ‘good’ ear.The predinsone was supposed to ‘fix’ it by taking down inflation - - - IF the cause was viral (I was also on an anti-viral). The prednisone, made me ‘feel good’, banished my stiff hands and back for the duration of the course, but did nothing for anything ear related.!
This is purely my personal experience. It changed nothing long term for me … it has now been decided that the deafness is a progression of long standing Meniere’s, and I wear a hearing aid.

1 Like